# SDR VNAA0211002

- Difficulty date: November 1, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 18,442 hours, 15,978 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Shim
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO DESCENDING, THE CREW RECEIVED A HIGH OIL PRESSURE INDICATION.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND FEATHERED THE PROP WHILE PASSING THROUGH 24,000 FEET.  FLIGHT 4055 LANDED AT YUL WITH NO FURTHER INCIDENTS.  OUTSTATION MAINTENANCE INSPECTED AND REMOVED A SHIM FROM THE OIL PRESSURE REGULATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 79-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
